# SDR SWAA2020111823629

- Difficulty date: October 15, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 68,919 hours, 40,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Deteriorated
- Location: R2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE, PLATE ASSEMBLY AT AFT GALLEY AREA.  REPLACED HARDWARE GIRT BAR FITTING, PLATE ASSEMBLY AFT GALLEY AREA, IAW AMM 25-66-02-400-801.
